# SDR MCCA2014011300017

- Difficulty date: January 10, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N2699Y
- Make and model: Swrngn SA227AC
- Aircraft serial: AC666
- Aircraft time: 35,102 hours
- Engine: Garrtt TPE33111U
- Engine time: 4,913 hours
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Right
- Stage of operation: LD
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH,  TURNED ON THE ENGINE INTAKE HEAT.  RT ENGINE THEN INGESTED ICE AND FLAMED OUT.  PILOT WENT AROUND, RESTARTED ENGINE AND LANDED WITHOUT FURTHER INCIDENT.
